About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 167623, 6 pages
http://dx.doi.org/10.1155/2014/167623
Research Article

Some Properties on Estrada Index of Folded Hypercubes Networks

1School of Mathematics Science, Anhui University, Hefei 230601, China
2Department of Mathematics, Southeast University, Nanjing 210096, China
3Anhui Xinhua University, Hefei 230088, China
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 24 November 2013; Accepted 19 December 2013; Published 5 February 2014

Academic Editor: Qiankun Song

Copyright © 2014 Jia-Bao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia-Bao Liu, Xiang-Feng Pan, and Jinde Cao, “Some Properties on Estrada Index of Folded Hypercubes Networks,” Abstract and Applied Analysis, vol. 2014, Article ID 167623, 6 pages, 2014. doi:10.1155/2014/167623